RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC4889,
    author = {G. Grasegger and G. Horváth and K.A. Kearnes},
    title = {{Polynomial Equivalence of Finite Rings}},
    language = {english},
    journal = {Journal of the Australian Mathematical Society},
    volume = {96},
    number = {2},
    pages = {244--257},
    isbn_issn = {1446-8107},
    year = {2014},
    refereed = {yes},
    length = {14},
    url = {http://journals.cambridge.org/article_S1446788713000645}
    }